Discrete Mathematics & Theoretical Computer Science, Vol 2 (1998)

Font Size:  Small  Medium  Large
DMTCS vol 2 no 1 (1998), pp. 27-33

Discrete Mathematics & Theoretical Computer Science


Volume 2 n° 1 (1998), pp. 27-33

author:Philippe Duchon
title:Right-cancellability of a family of operations on binary trees
keywords:binary trees
abstract:We prove some new results on a family of operations on binary trees, some of which are similar to addition, multiplication and exponentiation for natural numbers. The main result is that each operation in the family is right-cancellable.
reference: Philippe Duchon (1998), Right-cancellability of a family of operations on binary trees, Discrete Mathematics and Theoretical Computer Science 2, pp. 27-33
ps-source:dm020102.ps ( 78 K )
pdf-source:dm020102.pdf ( 103 K )

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Tue Jan 19 17:49:02 MET 1999 by gustedt